Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Polynomial approximation of divergence-free functions


Authors: Giovanni Sacchi Landriani and Hervé Vandeven
Journal: Math. Comp. 52 (1989), 103-130
MSC: Primary 65D15; Secondary 41A10, 65N35
MathSciNet review: 971405
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the best approximation of a divergence-free function by a divergence-free algebraic or trigonometric polynomial and we prove an optimal estimate. In a particular case we give also an optimal result for the polynomial approximation of a function and its divergence.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D15, 41A10, 65N35

Retrieve articles in all journals with MSC: 65D15, 41A10, 65N35


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1989-0971405-9
PII: S 0025-5718(1989)0971405-9
Article copyright: © Copyright 1989 American Mathematical Society